Buy Now From Amazon

Product Review

  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • It contains NO Aspirin
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • No gluten added product

Similar Products

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mgKirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 GelcapsValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming (Compare to Tylenol PM Caplet)Basic Care Extra Strength Acetaminophen Caplets, 500 CountAdvil PM Caplets (200 ct.)Basic Care Naproxen Sodium Tablets, 300 CountBerkley Jensen Extra Strength Non-aspirin Pm Caplets, 500 CountPoise Overnight Incontinence Pads, Ultimate Absorbency, 75% Wider Back, 24 CountValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)HealthA2Z Acetaminophen Extra Strength Pain Relief,175-count,Compare to Tylenol Extra Strength Active Ingredient, Acetaminophen 500mg